# SDR A6WA202301168526

- Difficulty date: January 16, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 39,453 hours, 38,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R31527217
- Part serial: NSN
- Condition: Corroded
- Location: Fs319.70
- Part time: 39,453 hours, 38,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STRUCTURE BRACKET PN 601R31527-217 AT FS319.70 AND LBL44.  DIMENSIONS P1 - L= 3.900Ï¿½ X W= 3.100Ï¿½ X D= 0.003Ï¿½, ORIGINAL THICKNESS 0.063Ï¿½ REMAINING THICKNESS 0.060Ï¿½. CORROSION ON FLOOR SUPPORT STRUCTURE BRACKET PN 601R31527-217 AT FS341.00 AND LBL44.  DIMENSIONS P1 - L= 3.900Ï¿½ X W= 3.100Ï¿½ X D= 0.023Ï¿½, ORIGINAL THICKNESS 0.063Ï¿½, REMAINING THICKNESS 0.040Ï¿½. *****AIRCRAFT REMOVED FROM SERVICE************ BLENDED FLOOR SUPPORT STRUCTURE BRACKET PN 601R31527-217 AT FS319.70 AND LBL44 AND FOUND TO BE WITHIN LIMITS. BRACKET PN 601R31527-217 AT FS341.00 AND LBL44 FOUND TO BE  OUT OF LIMITS. REMOVED AND REPLACED BRACKET PN 601R31527-217 AT FS341.00 AND LBL44. PERFORMED HFEC WITH NO INDICATIONS IAW CRJ200 NDTM 51-20-06 PART 1 REV 44. ALL WORK WITHIN LIMITS WAS PERFORMED IAW AIR WISCONSIN CRJ200 SRM 53-00-00 REV 39, CRJ200 SRM 51-26-00 REV 39, CRJ200 SRM 51-21-06 REV 39, CRJ200 SRM51-21-11 REV 39, CRJ200 SRM 51-42-06 REV39, CRJ200 SRM 51-25-06 REV 39, CRJ200 SRM 51-40-11 REV 39, CRJ200 SRM 51-42-20 REV 39, CRJ200 SRM 51-25-16 REV 39. ALL WORK PERFORMED UNDER AERSALE WORK ORDER 003854, CARD NO. 20175, TT: 39,453:29 TC: 38,270.
